# SDR 07FDEA00674

- Difficulty date: March 7, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AT ATTACHMENT HOLES ON SILL BEAM BETWEEN C25 AND 25A AT FWD CARGO DOOR.  REPAIR WAS PERFORMED IAW TD/K7/S1/07372/2006 ISS A AND EA 6-5313-106401 AND IS APPROVED BY RAS/DABRE/7007372/2006 ISS A.
